# SDR SWAA2022061617639

- Difficulty date: June 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 54,831 hours, 34,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT L1 DOOR FELL OFF / [01] INSTALLED NEW EMERGENCY EXIT LIGHT LENS REF AMM 33-51-01. A/C OK FOR SERVICE.
